# SDR 2007UALA00490

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 53,954 hours, 29,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 106120921
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO CABIN PRESSURE PROBLEM.  FOUND INBOARD AND OUTBOARD PRESSURE SAFETY RELIEF VALVES FAILED.  REPLACED PRESSURE SAFETY RELIEF VALVES.  [SUP 4-24-07]  FOUND OUTBOARD SAFETY VALVE OUT OF LIMITS. REPAIRED AND CALIBRATED. NO FAULT FOUND ON INBOARD SAFETY VALVE.
